PS for anyone reading, I didn’t link this, but I have a long rash 6″ near my hip that isn’t getting better (probably worse) that just magically appeared one day, now there is a 2nd circular area at the top of my leg. I will be getting this checked asap, I just figured it was something I picked up in the woods last week but now I notice it’s a side effect of…allopurinol! 🙁
Thank you for visiting GoutPal's Gout Network
Did you find the personal help you need with your gout?
I will help you understand and manage your gout.
If you did not find the personal gout help that you need, please tell me:
Information on GoutPal is provided by a gout patient to help you understand gout and related issues. Gout information is provided by a layman, with no medical training or qualifications. It should not be used for diagnosing or treating any health problem or disease. The information is given to help you understand your doctor's advice and know what questions to ask. It is not a substitute for professional care. If you have an actual or suspected health problem, you should consult your doctor.